# SDR SWAA2021071994947

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPARTMENT EMERGENCY LIGHTS LOCATED ON OVERHEAD BIN AT ROW 9 AND 12 ARE INOP ; / [01] REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY M1670 PER ACMM 33-51-06-960-805 AND 33-51-06-960-806 GROUND TEST NORMAL. P/N 717-01-100SWA S/N ON 41923 BATTERY PACK P/N D717-02-030 S/N ON 28673 POWER SUPPLY.; [02] INSPECTION COMPLETED STEP 1
